# SDR DALA2016070805164

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT SEAT TRACK X=44 BETWEEN STA Y=589 TO 645 AT CABIN FLOOR STRUCTURE, CFS, IN REF TO ON RC 20, AC ZONE 200, CARD 74 ZONE 200.  RT SEAT TRACK X=44, STA Y=589 TO 645 WAS REPLACED IAW SRM 53-20-52, FIG 1, 51-30-07, FIG 18, SRM 41-41-01.  RII COMPLETED.
